Thanks so much for the comments on my questions. Sometimes I feel like I am in a crowed room screaming and no one even lifts their head.
I will let you know that I have mitrovalve prolasp, on top of my husbands conditions but I have had it for years, since I was 12 yrs.
When I was pregnant with our daughter my family doctor put me on Nadolol (spelling??) and I am sure that is a sister drug to what you are taking which is a form Beta Blocker, I could be wrong though.
While I took it when I was pregnant I felt good. When She was born I was weaned off of it and I only took 20mg of it. I am sure that the doctor was fearful for your breathing problem vs. the being taken completely off of it. You never know.
I will also let you know that the Beta Blockers is what caused the breathing. It keeps your heart rate down. The slower that your heart beats the more consisant that it is, just not to slow. About five years later I had a bad couple weeks with my heart and they put me back on it. If I was up moving I would go completely numb, cold, and could not breath because my heart would not beath fast enough to keep me together.
I only have issues about once a year or so and I have learned to deal with it thanks to the help from doctor. I will also let you know that I had all I could take from our doctors the day that I posted my question. When we went to the doctor that night I was upset, but the good thing is that we think that we have found the problem. They think my husband might have an extra electrical pathway in the heart. We have an appointment with a cardologist and a electrical pysiologist (spelling??).
The treatment is a microwave ablation?? I'll have to look that up!
Thanks so much for your response and hopefully I can be of help. Good luck in the future and God Bless!